Somayeh Khademlo

Somayeh Khademlo

سمیه خادملو
Email:  s.khademloo[at]nit.ac.ir
Website:  http://bs.nit.ac.ir/?s.khademlo

Assistant Professor

quetiapin

quetiapin overdosis link quetiapin pris
 

Personal Information:
Name: Somayeh Khademloo

Date and Place of Birth:9 Sep 1979, Behshahr, Iran
Nationality: Iranian

Permanent Address:
Department of Mathematics, Faculty of Basic science, Babol  University of Technology, Babol, Iran.
Post Code: 71167-47148
Tel: (+98) 111 323 4203
Fax: (+98) 111 3234201
E-mail: s.khademloo@nit.ac.ir

Educational Information:
B.S. in Pure Mathematics : 1376-1380,  Shahrud University of Technology, Iran.

M.S. in Pure Mathematics: 1380-1382, Isfahan University of Technology, Iran.

  Field of M.S.Thesis : Ring Theory- Algebra.

Ph.D. in Applied Mathematics: 1382-1386, University of Mazandaran, Babolsar-Iran.

  Field of Ph.D.Thesis : Nonlinear Analysis - Variational method for solving nonlinear PDEs

\Honors :
First Rank Graduated, B.s Degree, M.s Degree,  Ph.D. Degree.

آخرين یادداشت روزانه استـاد

 
Qualifications
1376-1380 :  B. Sc. In Mathematics, Shahrud University of
Technology, Iran
1380-1382:  M. Sc. In Mathematics, Isfahn University of Technology, Iran

1382-1386:  Ph. D. In Mathematics, University of Mazandaran, Iran
 
Research Interests
Nonlinear Analysis, Partial Differential Equations: Elliptic equations and systems, Variational Methods, Numerical Analysis
 
Honors and Awards
First  Rank Graduated , Bs Degree, Ms Degree and PhD Degree.
 
Previous and Present Positions
2007 – to Date: Assistant Prof. in Mathematics, Babol University of
Technology
 
Professional Membership
 
Teaching Experiences
 
Publications

1-G. A. Afrouzi and S. khademloo, A numerical method to find positive solution of semilinear elliptic Dirichlet problems, Applied Mathematics and Computation, 174(2) (2006), 1408-1415 (ISI).

2-G. A. Afrouzi and S. khademloo, Some numerical results on a convex nonlinear elliptic problem, Applied Mathematics and Computation, 175/1 (2006), 465-471 (ISI).

3-G. A. Afrouzi and S. khademloo, Numerical solutions of diffusive logistic equation, Chaos, Solitons & Fractals 31/1 (2007) 112-118 (ISI).

4-G. A. Afrouzi, S.Khademloo and M.Khaleghy Moghaddam, On the existence of positive solutions to semilinear elliptic boundary value problems by constrained minimization method, J. of Basic Science, 3/1 (2006) 1-10.

5-G. A. Afrouzi and S.Khademloo, A computational method for positive solutions of the semilinear elliptic boundary value problems, IJNS, 1(1) (2006), 14-18.

6-G. A. Afrouzi and S.Khademloo, Numerical results for positive solutions of superlinear elliptic equation, AMC 180 (2006) 599-604 (ISI).

 

7-G. A. Afrouzi and S.Khademloo, Computational results of a semilinear elliptic equation, IJAER 1/1 (2006) 61-70.

8-G. A. Afrouzi and S.Khademloo, A computational procedure to find positive numerical solutions of a BVP with nonlinear terms, GJPAM 2/1 (2006) 43-50.

9-G. A. Afrouzi and S. Khademloo and A. Yazdani, On numerical solutions of a superlinear elliptic problem, IMF 1/30 (2006) 1473-1482.

 

10-G. A. Afrouzi and S.Khademloo, A computational Approach to study a logistic equation, CMA, 1(2) (2006), 75-84.

 

11-G. A. Afrouzi and S.Khademloo, Some numerical results of a boundary value problem with nonlinear terms, Int. J. Contemp. Math. Sciences 1/8 (2006) 359-368.



12-G. A. Afrouzi and S.Khademloo, Numerical positive solutions of a nonlinear elliptic equation, FJDS 8/1 (2006) 87-95.


13-G. A. Afrouzi and S.Khademloo, On numerical results of an elliptic boundary value problem, IJNS Vol.1 (2006) No.3, pp. 187-192.

 

14-G. A. Afrouzi and S. Khademloo, On Adomian decomposition method for solving reaction diffusion equation, IJNS 2/1 (2006) 11-15.

15-G. A. Afrouzi and S. khademloo, A numerical method for finding positive solutions of a superlinear Dirichlet problem, Applied Mathematics and Computation, 181(2006), 1513-1518 (ISI).



16-G. A. Afrouzi and S. Khademloo, On the principal eigenvalues to some boundary value problems with indefinite weight, IJNS 3/3 (2007) 195-199.


17-G. A. Afrouzi and S. Khademloo, Existence of multiple positive solutions of quasilinear Elliptic problems in R^N, ADSA 2/1 (2007) 1-11.


18-G. A. Afrouzi and S. Khademloo, Existence of positive solutions to some nonlinear boundary value problems , FJDS 9/3 (2007) 407-413.


19-G. A. Afrouzi and S. Khademloo, On Adomian decomposition method for solving reaction diffusion equation, IJMS 6/1 (2007) 43-50.


20-G. A. Afrouzi and S. Khademloo, The Nehari manifold for a class of indefinite weight semilinear elliptic equations, BIMS 33/2 (2007) 49-59. (ISI)


21-G. A. Afrouzi and S. Khademloo, Pricipal eigenvalues of the P-Laplacian with the boundary condition involving indefinite weight, WJMS 3/4 (2007) 299-304.



22-S. Khademloo and G.A.Afrouzi, An elementary proof of the uniqueness of positive solution of the p-Laplacian with indefinite weight, FJMS 31/2 (2008) 207-213.


23-S. Khademloo and G.A.Afrouzi, Existence of positive solutions of some quasilinear elliptic equation, FJDS 11/1 (2009) 57-64.



24-S. Khademloo and H. Mohamadnia Afrouzi, The Nehari manifold for a class of elliptic equations of p-Laplacian type, WASJ  11 (2010) 898-905.


 
Supervised Dissertations and Theses
 
Research Projects
 
Back to top